| Catalog Number |
175810 |
| Medical Device Problem Code |
Wrong Label (4073)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that they discovered that all of our supply of bard lubri-sil all-silicone foley catheters sizes 8fr to 20fr in the stollery or level 1 core have labelling discrepancies.The lot number on outside of package did not match with lot number on product inside package.The balloon fill amounts did not match on the 20fr and 12fr products/packaging.The reference numbers do appear to match with product and packaging.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The labeling is found to be adequate, and it states: 7.Inflate the balloon with pre filled water syringe if included.A.If pre filled syringe is not included, then use a slip tip or luer lock syringe to fill catheter balloon with sterile water.Do not use needle.B.Do not exceed recommended capacities as stated on the applicable labeling.C.The chart below provides additional information on inflation volume and balloon size.D.Inflation volume (a) incorporates the volume required to pass through lumen and fully inflate the specific balloon size (b).Inflation volume (a) balloonsize (b) 5 ml 3 ml 10 ml 5 ml note: drawing may not display actual shape of catheter tip or presence of additional lumen(s).A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Corrections: d, f, h udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that they discovered that all of our supply of bard lubri sil all silicone foley catheters sizes 8fr to 20fr in the stollery or level 1 core have labelling discrepancies.The lot number on outside of package did not match with lot number on product inside package.The balloon fill amounts did not match on the 20fr and 12fr products or packaging.The reference numbers do appear to match with product and packaging.